# SDR AALA2009052400001

- Difficulty date: May 24, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 58,101 hours, 30,002 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - RIGHT HYDRAULIC PRESS DECLINED TO ZERO FOLLOWED BY RIGHT HYDRAULIC PRESS LOW LIGHT AND RUDDER MANUAL LIGHT CAME ON.  RETURNED DFW WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
